# SDR FDEA201008273163

- Difficulty date: August 27, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 640-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 45  STA 640-780 CORRODED AND GOUGED.  REMOVED CORROSION AND GOUGES AT SEAT TRACK RBL 45 STA. 640-780 IAW SRM 51-10- 02.   BLENDED AREA ORIGINAL MATERIAL=.070 IN.  L=4.0 IN W=1.0 IN. D=.022 FOUND OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL VII.  R & R SEAT TRACK IAW SRM 51-40-02.   THIS IS A MAJOR REPAIR.
